journal6 ›› 2009, Vol. 30 ›› Issue (6): 11-17.

• Mathematics • Previous Articles     Next Articles

Asymptotic Stability on a Class of Nonlinear Neutral Systems


  1. (Institute of Mathematics Science,Inner Mongolia Normal University,Huhhot 010022,China)
  • Online:2009-11-25 Published:2012-04-20
  • About author:BAO Jun-dong(1958-),male,was born in Inner Mongolian,professor,Dr.;research area is control theory of delay differential systems and stochastic delay differential systems.
  • Supported by:

    Natural Science Foundation of Inner Mongolia Autonomous Region (200711020104)

Abstract: This work gives a criterion for asymptotic stability of a class of nonlinear neutral differential systems.By
 introducing suitable vector Lyapunov-Krasovskii functional,a delay dependent criterion which not only depends on the discrete delay but also on the neutral delay is presented.This paper has also broken away from the assumption of 0<|α|<1,which is used in the operator D  in earlier report.The sufficient condition is expressed in terms of linear matrix inequality.In the end of the work,utilizing Matlab toolbox,the numerical simulation examples are presented to illustrate feasibility of the criterion.

Key words: asymptotic stability, neutral systems, delay dependent criteria, LMI approach

WeChat e-book chaoxing Mobile QQ